# SDR CA041203005

- Difficulty date: October 19, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lakeac 250LAKE
- Aircraft time: 1,898 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1045
- Condition: Wrong Part
- Location: Elt
- Component: Elt, Ebc
- Component part number: EBC102A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNDER MANUF INSPECTION AND RECERTIFICATION PROCESS, CANADIAN AIR MOTIVE FOUND ILLEGAL AND UNAPPROVED BATTERY PACK INSIDE ELT (NOT EXPIRED CONDITION AUG 2006).  AS PER EBC MANDATORY CLASS 1 SERVICE BULLETIN NO.: 8401, ONLY GS21 OR GS51 IS APPROVED FOR THIS ELT MODEL.  THIS SB 8401 IS IN CONFLICT WITH BATTERIES APPROVED BY TRANSPORT CANADA AND INDUSTRY CANADA (AIRWORTHINESS NOTICE NO.: B014 EDITION 5; 28 MARCH 2002).
